Die maximale Ordnung primzahl-unabhängiger multiplikativer Funktionen. (German) Zbl 0254.10038


11N37 Asymptotic results on arithmetic functions
Full Text: DOI


[1] E. Kr?tzel, Die maximale Ordnung der Anzahl der wesentlich verschiedenen abelsohen Gruppenn-ter Ordnung. Quart. J. Math. (Oxford) (2)21, 273-275 (1970). · Zbl 0206.03402
[2] A. G.Postnikov, Einf?hrung in die analytische Zahlentheorie (Russisch). Moskau 1971.
[3] S. Ramanujan, Highly composite numbers. Proc. London Math. Soc., Ser. 214, 347-409 (1915). · JFM 45.0286.02
[4] W. Schwarz andE. Wirsing, The maximal number of non-isomorphic abelian groups of ordern. Arch. Math.24, 59-62 (1973). · Zbl 0251.10035
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.